# SDR GXPA0304

- Difficulty date: June 17, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N616GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC377
- Engine: Garrtt TPE331*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Engine Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SLOWLY LOST OIL PRESSURE, SHUT DOWN IN FLIGHT.  FOUND OIL LINE TO LOWER COWL LOOSE.  TIGHTENED LINE AND REMOVED CONICAL SEAL.  GROUND RUN AND LEAK CHECKED, OK.
